# SDR 2008UALA06223

- Difficulty date: October 21, 2008
- Submitted: October 28, 2008
- Operation: Air carrier
- Aircraft: N647UA
- Make and model: Boeing 767322
- Aircraft serial: 25284
- Aircraft time: 71,467 hours, 11,668 cycles
- Engine: Pwa PW4060
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING O/B LEADING EDGE CAVITY, LWR RIB FWD END CRACKED AT OFSS 688.  MAJOR REPAIR ACCOMPLISHED.  REMOVED RIB, INSTALLED NEW RIB AND LOWER STRUT.
